English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Signatures of magnetic reconnection at boundaries of interplanetary small-scale magnetic flux ropes

MPS-Authors
/persons/resource/persons103958

He,  Jiansen
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Tian, H., Yao, S., Zong, Q., He, J., & Qi, Y. (2010). Signatures of magnetic reconnection at boundaries of interplanetary small-scale magnetic flux ropes. Astrophysical Journal, 720(1), 454-464. doi:10.1088/0004-637X1720/1/454.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-0502-3
Abstract
There is no abstract available